# SDR SWAA2022122986186

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,035 hours, 12,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; AFT SERVICE DOOR AND GALLEY EMERGENCY LIGHTING INOP.<[01] REMOVED AND REPLACED M1673 POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06. REMOVED AND REPLACED M1672 BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
